# SDR WX0A070878

- Difficulty date: June 2, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N881GA
- Make and model: Doug MD 83
- Aircraft serial: 49708
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Door
- Part number: 5436801504
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING RDGE, INBOARD BUTE DOOR FWD OF INBD FLAP GOUGED / CHAFED AT INBOARD END.  REPAIRED RT WING INBOARD BUTE DOOR IAW EA 14414 REVISION IR DATE 06/02/2011.
